MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3; SCREW, FIXATION, BONE
Model Number SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a labral repair, six ar-2922bcs were used.One implanted fine, the other 5 broke during insertion.In all 5 attempts, the eyelet and an anchor fragment remains in the patient.Patient is 16 year old female.

Brand Name
SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11475192
Report Number1220246-2021-02708
Device Sequence Number2965742
Product Code HWC
UDI-Device Identifier00888867197664
UDI-Public00888867197664
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberSUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Device Catalogue NumberAR-2922BC
Device Lot Number12208063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1